Items where Author is "Yildirim, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Filobello-Nino, U. and Vazquez-Leal, H. and Khan, Y. and Yildirim, A. and Jimenez-Fernandez, V. M. and Herrera-May, A. L. and Castaneda-Sheissa, R. and Cervantes-Perez, J. (2013) Using perturbation methods and Laplace–Padé approximation to solve nonlinear problems. Miskolc Mathematical Notes, 14 (1). pp. 89-101. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sat Sep 19 12:50:10 2020 CEST.